Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 834020, 8 pages
http://dx.doi.org/10.1155/2010/834020
Research Article

Global Behavior of a Higher-Order Difference Equation

Department of Mathematics, Hexi University, Zhangye, Gansu 734000, China

Received 18 March 2010; Revised 28 April 2010; Accepted 4 May 2010

Academic Editor: Elena Braverman

Copyright © 2010 Tuo Li and Xiu-Mei Jia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tuo Li and Xiu-Mei Jia, “Global Behavior of a Higher-Order Difference Equation,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 834020, 8 pages, 2010. doi:10.1155/2010/834020